# SDR SWIA2024052900326

- Difficulty date: March 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR AFT FRAME GOUGED ON LOWER SIDE   (C-CHECK RO 5/25/2024)   BLENDED-OUT NOTED GOUGE ON FORWARD BAGGAGE BAY DOOR AFT FRAME ON LOWER SIDE TO A SMOOTH CONTOUR, NDT INSPECTED NO DEFECTS NOTED  RESTORED FINISH FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED REF MHIRJ REO 670-52-35-482, REV --, DATE 2024-04-18. COMPLIED WITH TASK CARD 51-900-1002-SKY
